Previous |  Up |  Next


Title: Déformation projective des congruences $W$ (French)
Title: Projective deformation of congruences $W$ (English)
Author: Čech, Eduard
Language: French
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 6
Issue: 3
Year: 1956
Pages: 401-414
Summary lang: Russian
Category: math
MSC: 53.00
idZBL: Zbl 0075.31102
idMR: MR0105702
DOI: 10.21136/CMJ.1956.100205
Date available: 2008-06-09T12:51:01Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_06-1956-3_8.pdf 1.867Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo